# SDR DALA2023041202860

- Difficulty date: April 7, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 59,226 hours, 30,832 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3126 -DIV- DIVERSION TO ABQ DUE TO DIRTY SOCK SMELL IN THE FLIGHT DECK AND CABIN. CORRECTIVE ACTION: INITIAL INSPECTION FOUND DE-ICE FLUID IN APU COMPARTMENT, NO NOTICEABLE OIL OR CONTAMINATION IN APU INLET OR BLEED DUCT. PREPARING FOR ECS DECONTAMINATION AND ENGINE RUNS. THE A/C WAS DISPATCHED ON FIRST REVENUE FLIGHT, HOWEVER, RTB FOR ODOR AFTER ENGINE START AND TAXI. OIL WETTING WAS FOUND IN THE LT ENGINE #1/2 BEARING COMPARTMENT. REPLACED NBR 1 ENGINE.
